# SDR REXA2021092300750

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INTERCOSTALS (4EA) FROM F.S. 310.00 TO F.S. 364.00 AT STR 20R ARE
CORRODED ALONG LOWER EDGE.                                       
"	"REPLACED INTERCOSTAL AT FS 310-319, STGR 20R IAW CRJ 900 SRM 51-42-06-
001-001-A01 AND 51-42-21-001-001-A01. REPAIRED INTERCOSTAL BETWEEN    
FS 319-349 STGR 20R IAW CRJ900 SRM 57-24-06-001-001-A01, REF 81513031 
OP 186 FOR WORK PERFORMED FROM 319-364 WVAC EMP # 6449                
"
